Ok, I recently tried this in the STD forums, and was told there that my symptoms sounded nothing like an STD. I have recently been tested for HIV/Gonoriea/Chlamydia with all the test results being negative. What the problem here is my scrotum is red and a irritated. This has occurred after I had sex ( protected ) and it has not occurred with all my sexual partners. Minor itching generally, I have been using Vagisil cream to keep that low. Red, looking irritated, but nothing else. The skin on my sack looks, not smooth but chapped. My shaft and head are clean, with no sore or redness there. I have been reading around the net, and it is a possibility it could be yeast, since the symptoms started after sex with a female. Unfortunately, what I have read, there is no cure ( bare with me here please ). I am going to post a few urls for those that maybe interested on assisting me in the right direction here, and I hope I am not breaking the forum rules by doing so. There are some similarities in what I am reading on these other sites. Some exact, some not. Please help =)
You could, but some of them are... re-adjusted, according to the content of the site they point to. I think some moderator does this. So, better try to describe in short what you have seen/read instead of posting the url.
Ok, since my urls didn't work exactly I will do my best to cut/paste some of the similarities in these/my situation. The obvious out of the way: Red irritated sack, sometimes tight, sometimes not. Almost a leathery wrinkled look. If I pull on the skin, it stays pulled for a moment, like it is made of silly putty. From what I have read, in similar cases, guys seem to just come up with this. I personally believe mine is more fungal towards yeast infection since I have it in the area. Not on my shaft or head, just the sack which is also odd. The Vagisil has helped, but I don't think it is the cure. This has happened 3 times since I would say Dec. 2007. Most cases lasting a week. I am into 2 weeks at this point, redness still there but no real itch. Obviously, something isn't right, I can tell. this has occurred after some of my partners with protected or unprotected sex and does not always happen with all of my partners. Honestly, it seems to be redheads it happens with. I know I shouldn't joke, but I have to laugh a bit. to sum it up: I have seen a Doctor on it, he suggested nothing more than some OTC cream, nothing special at that matter. Some of the forums here do not suggest STD (nor what I have directly read). I am thinking yeast, but unsure. Alot of posts I have read about this are usually the guy not having positive results in relief on this asking for online help (my original urls in my first post). I just wanna have some idea of what I maybe looking at before I walk into the Doctor's office, and we can take care of business. Hey, any help would be appreciated =)
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.